BibTeX record journals/orl/GlynnW95

download as .bib file

@article{DBLP:journals/orl/GlynnW95,
  author    = {Peter W. Glynn and
               Ward Whitt},
  title     = {Heavy-traffic extreme-value limits for queues},
  journal   = {Oper. Res. Lett.},
  volume    = {18},
  number    = {3},
  pages     = {107--111},
  year      = {1995},
  url       = {https://doi.org/10.1016/0167-6377(95)00048-8},
  doi       = {10.1016/0167-6377(95)00048-8},
  timestamp = {Sat, 27 May 2017 14:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/GlynnW95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics